# SDR AALA20180102002

- Difficulty date: December 31, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 7,452 hours, 2,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST, THE 15WL EPSU BATTERY FAILED. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-38. OPS CHECKED GOOD.
